# SDR FDEA201008122950

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SIDE OTBD FLAP, OTBD HINGE, BARREL NUT LOWER BORE HOLE FOUND CORRODED AFTER BUSHING REMOVED.  LT WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT LOWER BORE HOLE REWORKED AS PER EA 8-5740-132487, BUSHING FABRICATED AND INSTALLED AS PER EA 8-5740-132487. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 110.
